# SDR SIMA20210113001

- Difficulty date: January 13, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 39,739 hours, 35,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT OVERWING EMERGENCY LIGHT INOPERABLE.  C/A: R & R AFT RT OVERWING EMERGENCY LIGHT ASSEMBLY OPERATIONS CHECK GOOD, IAW AMM 33-50-10.
